# SDR DALA2016111608866

- Difficulty date: March 24, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 72,530 hours, 54,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BTW FUSELAGE SKIN AND DOUBLER ON LOWER CORNER AT AFT LAVATORIES SERVICE PANEL CUT OUT. REMOVED CORROSION AREAS, MEASURE: ORIG, MATERIAL THICKNESS IS 0.063" REMAINING THICKNESS IS 0.055".  REPAIRED PER ER/A.
